# SDR GUUA95221062610A

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 28,626 hours, 33,330 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NOTICED PLASTIC TYPE ODOR COMING FROM FLIGHT DECK.  INVESTIGATED FLIGHT DECK FOR ODOR. NO ODOR NOTICED, RAN ENGINES FOR 45 MINUTES WITH ALL ELECTRICAL EQUIPMENT ON AND BLEEDS OPEN NO PLASTIC OR UNUSUAL ODOR NOTED.
